MathSciNet Relay Station
MathSciNet bibliographic data
MR2020365 74Q20 (30C62 35B27)
Astala, Kari; Nesi, Vincenzo Composites and quasiconformal mappings: new optimal bounds in two dimensions. Calc. Var. Partial Differential Equations 18 (2003), no. 4, 335–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement